PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 39 | 1 | 123-129
Tytuł artykułu

The obstacle problem and direct products of unfurled swallowtails

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
39
Numer
1
Strony
123-129
Opis fizyczny
Daty
wydano
1997
Twórcy
  • Faculty of Applied Mathematics, Moscow Aviaton Institute, Volokolamskoe shosse 4, 125871, Moscow, Russia
Bibliografia
  • [1] V. I. Arnol'd, Lagrangian manifold singularities, asymptotic rays and open swallowtails, Funct. Anal. Appl. 15 (1981), 235-246.
  • [2] V. I. Arnol'd, Singularities of Caustics and Wave Fronts, Mathematics and its Applications (Soviet Series) 62, Kluwer Academic Publishers, Dordrecht, 1990.
  • [3] A. B. Givental', Singular Lagrangian varieties and their Lagrangian mappings, in: Sovremennye Problemy Matematiki. Noveishie Dostizheniya 33. Itogi Nauki i Tekhniki. Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Moscow, 1988, 55-112 (Russian); English transl. in J. Soviet Math. 52 (1990), 3246-3278.
  • [4] R. Melrose, Equivalence of glancing hypersurfaces, Invent. Math. 37 (1976), 165-191.
  • [5] O. M. Myasnichenko, Geodesics on the boundary in the obstacle problem and unfurled swallowtails, Funct. Anal. Appl. 29 (1995), 82-84.
  • [6] O. P. Shcherbak, Wave fronts and reflection groups, Russian Math. Surveys 43 (1988), 149-194.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv39z1p123bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.